# SDR ASAA0640259

- Difficulty date: March 11, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 45,154 hours, 25,826 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654492532
- Part serial: TSC505
- Condition: Bypassing
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR HANDLE IN UP THEN OFF POSITION, LEFT GEAR DOOR AND LEFT GREEN GEAR LIGHT ILLUMINATED.  DEFINITE YAW NOTICED.  GEAR HANDLE PUT TO DOWN POSITION, ALL GEAR DOWN AND GREEN.  REMOVED AND REPLACED LEFT MLG ACTUATOR AND LEFT MLG UPLOCK ACTUATOR.
